Punjab University Journal of Mathematics
 
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
  ISSN-1016-2526  
Frequency: Monthly  
 
 
   
 
 

Vol. 55 (3) (2023)
 
 
   
IMPLEMENTATION OF CRYPTOGRAPHIC ALGORITHMS USING MOORE MACHINE AND RECURRENCE MATRIX
by Rachna Navalakhe and Harsha Atre

The SSC of the Generalised Jahangir's Graph Jm,k and its Algebraic Characterizations
by Mehwish Javed and Agha Kashif

On the partition dimension of circulant graph Cn(1, 2, 3, 4)
by Asim Nadeem, Kamran Azhar, Sohail Zafar, Agha Kashif and Zohaib Zahid
 
  Navigations  
  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 55 (9-10) (2023)
 
  Previous Issue
Vol. 55 (7-8) (2023)
 
  Online Contents  
 
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved